# SDR COEA2020020788811

- Difficulty date: December 8, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: S52176207216
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 800012 HEAVY CHECK COE/MINOR REPAIR: PASSENGER DOOR INTERCOSTAL FWD OF PRESSURE RELIEF DOOR IS CRACKED. CORRECTIVE ACTION: REPLACED INTERCOSTAL WITH OEM PART.
